Existence theorems of an operator-valued feynman integral as an $L(L_1, C_0)$ theory
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 317-334
Jae Moon Ahn, Kun Soo Chang, Jeong Gyoo Kim, Jung Won Ko, and Kun Sik Ryu
Kun-kuk University, Yonsei University, University of Nebraska, University of Nebraska, Hannam University
Keywords : operator-valued Feynman integral, generalized Dyson series, Wiener integral, operator of multiplication
MSC numbers : 28C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd